RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Uvarov, O V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:56
Abstract pages:219
Full texts:79
References:49

http://www.mathnet.ru/eng/person25193
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/244225

Publications in Math-Net.Ru
1974
1. V. D. Gordevskii, O. V. Uvarov, I. Yu. Chudinovich, V. A. Shcherbina, “Bogolyubov's $R$-operation for local interactions”, TMF, 20:2 (1974),  147–159  mathnet  mathscinet; Theoret. and Math. Phys., 20:2 (1974), 729–737
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021